MENU

You are here

Publications

Export 90 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Feltrin G, Zanolin F. Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree. Journal of Differential Equations [Internet]. 2017 ;262:4255 - 4291. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300219
Feltrin G, Zanolin F. Multiple positive solutions for a superlinear problem: a topological approach. J. Differential Equations 259 (2015), 925–963. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35147
Soranzo N, Zampieri M, Farina L, Altafini C. mRNA stability and the unfolding of gene expression in the long-period yeast metabolic cycle. BMC Systems Biology (2009) 3:18 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3630
Zagatti S. On the Minimum Problem for Nonconvex Scalar Functionals. SIAM J. Math. Anal. 37 (2005) 982-995 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2764
Zagatti S. Minimizers of non convex scalar functionals and viscosity solutions of Hamilton-Jacobi equations. Calc. Var. Partial Differential Equations 31 (2008) 511-519 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2760
Zagatti S. Minimization of non quasiconvex functionals by integro-extremization method. Discrete Contin. Dyn. Syst. 21 (2008) 625-641 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2761
Zagatti S. Minimization of functionals of the gradient by Baire's theorem. SIAM J. Control Optim. 38 (2000) 384-399 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3511
Zagatti S. Maximal generalized solution of eikonal equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34642
G
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589

Pages

Sign in